KOPS - The Institutional Repository of the University of Konstanz

Stable Attracting Sets in Delay Differential Equations and in Their Runge–Kutta Discretizations

Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können derzeit keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted currently.)

Stable Attracting Sets in Delay Differential Equations and in Their Runge–Kutta Discretizations

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

KLOEDEN, Peter E., Johannes SCHROPP, 2008. Stable Attracting Sets in Delay Differential Equations and in Their Runge–Kutta Discretizations. In: Numerical Functional Analysis and Optimization. 29(7-8), pp. 791-801. ISSN 0163-0563. eISSN 1532-2467. Available under: doi: 10.1080/01630560802279249

@article{Kloeden2008-09-11Stabl-43198, title={Stable Attracting Sets in Delay Differential Equations and in Their Runge–Kutta Discretizations}, year={2008}, doi={10.1080/01630560802279249}, number={7-8}, volume={29}, issn={0163-0563}, journal={Numerical Functional Analysis and Optimization}, pages={791--801}, author={Kloeden, Peter E. and Schropp, Johannes} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/43198"> <dc:contributor>Kloeden, Peter E.</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Schropp, Johannes</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/43198"/> <dc:creator>Kloeden, Peter E.</dc:creator> <dcterms:title>Stable Attracting Sets in Delay Differential Equations and in Their Runge–Kutta Discretizations</dcterms:title> <dcterms:abstract xml:lang="eng">We show that for sufficiently small step sizes, a Runge–Kutta discretization of an autonomous delay differential equation with a uniformly asymptotically stable compact attracting set of arbitrary shape possesses an attracting set located close to that of the original system.</dcterms:abstract> <dc:contributor>Schropp, Johannes</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:36:04Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-09-07T09:36:04Z</dc:date> <dcterms:issued>2008-09-11</dcterms:issued> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account